# SDR 96UAL900397

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7280U
- Make and model: Boeing 727222
- Aircraft serial: 21558
- Engine: Pwa JT8D15
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Lock Nut
- Part number: 372873
- Condition: Failed
- Location: Nr2 Eng Oil Tank
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL QUANTITY ZERO.  ENGINE SHUT DOWN.  OIL TANK SUPPORT STRAP NUT FAILED.  LOCK NUT CAME OFF STRAP.  STUD AND TANK DROPPED AWAY FROM THE GEARBOX AND DISPLACED THE OIL TRANSFER TUBES.  THIS RESULTED IN LOSS OF OIL.
